MAUDE Adverse Event Report: IRIDEX CORPORATION CUST CYCLO G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION CUST CYCLO G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Decreased (4468); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of an adverse event from literature review.A study was conducted to evaluate the safety and effectiveness of the micropulse cyclophotocoagulation on 167 eyes with various types and stages of glaucoma.The article states that the procedure lowered iop in the short term, sixty-three percent of the patients required additional iop lowering intervention.Forty-seven percent of the patients required additional iop lowering intervention.Mydriasis had not resolved in nearly two thirds who developed this complication.This study specifically noted two cases of persistent mydriasis following treatment.Iridex previously became aware of these two instances through direct report from the physician.These adverse events were reported.Engineering failure analysis could not be performed because no devices were returned to iridex.Results of complaint history review indicate that this issue is not occurring with an increased frequency or severity.Literature reference: "micropulse cyclophotocoagulation: a multicenter study of efficacy, safety, and factors associated with increased risk of complications - pubmed." pubmed, https://pubmed.Ncbi.Nlm.Nih.Gov/32852377/.

Brand Name
CUST CYCLO G6
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
MDR Report Key12264025
Report Number2939653-2021-00008
Device Sequence Number5061534
Product Code HQF
UDI-Device Identifier00813125016555
UDI-Public0100813125016555
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;